4 doctors weighed in:

How long does it take if you stop Lipitor (atorvastatin) and niacin for the muscle joint bone pains to go away?

4 doctors weighed in
Dr. Jason Black
Internal Medicine
2 doctors agree

In brief: 1-2 weeks

Niacin doesn't typically cause muscle aches.
If you have muscle pains that truly are from a statin such as lipitor, (atorvastatin) they should go away within 1-2 weeks of stopping the medication.

In brief: 1-2 weeks

Niacin doesn't typically cause muscle aches.
If you have muscle pains that truly are from a statin such as lipitor, (atorvastatin) they should go away within 1-2 weeks of stopping the medication.
Dr. Jason Black
Dr. Jason Black
Thank
Dr. Alon Gitig
Internal Medicine - Cardiology
2 doctors agree

In brief: It varies

The symptoms often begin to resolve within a couple of days of stopping the medication, but sometimes continue to linger and gradually diminish over the course of several weeks.
It is even possible that the muscle pains may not fully disappear for a few months.

In brief: It varies

The symptoms often begin to resolve within a couple of days of stopping the medication, but sometimes continue to linger and gradually diminish over the course of several weeks.
It is even possible that the muscle pains may not fully disappear for a few months.
Dr. Alon Gitig
Dr. Alon Gitig
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors